Alert archive / Mississippi / River Flood Warnings in 2017
River Flood Warning 39, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Aug 30, 2017, 3:00 PM CDT for Quitman County, Mississippi. It took effect at Sep 2, 2017, 7:00 AM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2017, 3:00 PM CDT (20:00 UTC)
- In effect from
- Sep 2, 2017, 7:00 AM CDT
- Expired
- Sep 2, 2017, 1:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Quitman County, MS
The radar
The Memphis radar (KNQA), 112 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coldwater River at Marks (MKSM6).
- Action stage
- 35 ft
- Minor stage
- 39 ft
- Moderate stage
- 41 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07275950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
256
WGUS44 KMEG 302000
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
300 PM CDT Wed Aug 30 2017
The National Weather Service has issued a Flood Warning for the
Coldwater River...Tallahatchie River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later tonight or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC137-143-312000-
/O.NEW.KMEG.FL.W.0038.170901T1200Z-170901T1800Z/
/SARM6.1.ER.170901T1200Z.170901T1200Z.170901T1200Z.NO/
300 PM CDT Wed Aug 30 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Coldwater River near Sarah
* from Friday September 1 until late that same day.
* At 2 PM Wednesday the stage was...-0.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet Friday September 1.
* Flood stage is 18.0 feet.
At 18.0 feet, Low lying farm land near the river begins to flood..
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC119-312000-
/O.NEW.KMEG.FL.W.0039.170902T1200Z-170902T1800Z/
/MKSM6.1.ER.170902T1200Z.170902T1200Z.170902T1200Z.NO/
300 PM CDT Wed Aug 30 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Coldwater River at Marks
* from Saturday September 2 until later that same day.
* At 2 PM Wednesday the stage was...18.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet Saturday September 2.
* Flood stage is 39.0 feet.
At 39.0 feet, Low lying farm land is flooded in Northern Quitman
County.
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
MSC135-312000-
/O.NEW.KMEG.FL.W.0040.170902T0000Z-170902T0600Z/
/LOGM6.1.ER.170902T0000Z.170902T0000Z.170902T0000Z.NO/
300 PM CDT Wed Aug 30 2017
The National Weather Service in Memphis TN has issued a
* Flood Warning for
the Tallahatchie River at Locopolis
* from Friday September 1 until later that same day.
* At 2 PM Wednesday the stage was...18.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet Friday September 1.
* Flood stage is 33.0 feet.
At 33.0 feet, Flooding is occurring along both banks of the river..
&&
LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
3390 9033 3398 9046
$$6 follow-up statements
381
WGUS84 KMEG 310217
FLSMEG
Flood Statement
National Weather Service Memphis TN
917 PM CDT Wed Aug 30 2017
The Flood Warning continues for the Coldwater River...Tallahatchie
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC137-143-010217-
/O.EXT.KMEG.FL.W.0038.170901T1800Z-170902T0032Z/
/SARM6.1.ER.170901T1800Z.170901T1800Z.170901T1832Z.NO/
917 PM CDT Wed Aug 30 2017
The Flood Warning continues for
the Coldwater River near Sarah
* from Friday September 01 until late that day.
* At 9 PM Wednesday the stage was -0.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.1 feet Friday September 1.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying farm land near the river begins to flood.
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC119-010217-
/O.CON.KMEG.FL.W.0039.170902T1200Z-170902T1800Z/
/MKSM6.1.ER.170902T1200Z.170902T1200Z.170902T1200Z.NO/
917 PM CDT Wed Aug 30 2017
The Flood Warning continues for
the Coldwater River at Marks
* from Saturday September 02 until later that day.
* At 8 PM Wednesday the stage was 19.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet Saturday September 2.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman
County
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
MSC135-010217-
/O.CON.KMEG.FL.W.0040.170901T1800Z-170902T0000Z/
/LOGM6.1.ER.170901T1800Z.170901T1800Z.170901T1800Z.NO/
917 PM CDT Wed Aug 30 2017
The Flood Warning continues for
the Tallahatchie River at Locopolis
* from Friday September 1 until later that day.
* At 8 PM Wednesday the stage was 18.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet Friday September 1.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.
&&
LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
3390 9033 3398 9046
$$857
WGUS84 KMEG 311513
FLSMEG
Flood Statement
National Weather Service Memphis TN
1013 AM CDT Thu Aug 31 2017
The Flood Warning continues for the Coldwater River...Tallahatchie
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued Friday or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC137-143-011513-
/O.EXT.KMEG.FL.W.0038.170901T1800Z-170902T0000Z/
/SARM6.1.ER.170901T1800Z.170901T1800Z.170901T1800Z.NO/
1013 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Coldwater River near Sarah
* from Friday September 01 until Friday September 01.
* At 09 AM Thursday the stage was -0.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet Friday September 01.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying farm land near the river begins to flood.
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC119-011513-
/O.EXT.KMEG.FL.W.0039.170902T0000Z-170902T0600Z/
/MKSM6.1.ER.170902T0000Z.170902T0000Z.170902T0000Z.NO/
1013 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Coldwater River at Marks
* from Friday September 01 until Friday September 01.
* At 09 AM Thursday the stage was 19.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet Friday September 01.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman
County
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
MSC135-011513-
/O.EXT.KMEG.FL.W.0040.170901T1200Z-170902T0000Z/
/LOGM6.1.ER.170901T1200Z.170901T1200Z.170901T1800Z.NO/
1013 AM CDT Thu Aug 31 2017
The Flood Warning continues for
the Tallahatchie River at Locopolis
* from Friday September 01 until Friday September 01.
* At 09 AM Thursday the stage was 18.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet Friday September 01.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.
&&
LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
3390 9033 3398 9046
$$774
WGUS84 KMEG 010118
FLSMEG
Flood Statement
National Weather Service Memphis TN
817 PM CDT Thu Aug 31 2017
The Flood Warning continues for the Coldwater River...Tallahatchie
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC137-143-011800-
/O.EXT.KMEG.FL.W.0038.170901T1200Z-170901T1800Z/
/SARM6.1.ER.170901T1200Z.170901T1200Z.170901T1200Z.NO/
817 PM CDT Thu Aug 31 2017
The Flood Warning continues for
the Coldwater River near Sarah
* from Friday September 1 until late the same day.
* At 7 PM Thursday the stage was 8.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 18.0 feet Friday September 1.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying farm land near the river begins to flood.
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC119-020117-
/O.CON.KMEG.FL.W.0039.170902T0000Z-170902T0600Z/
/MKSM6.1.ER.170902T0000Z.170902T0000Z.170902T0000Z.NO/
817 PM CDT Thu Aug 31 2017
The Flood Warning continues for
the Coldwater River at Marks
* from Friday September 1 until later that day.
* At 7 PM Thursday the stage was 21.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet Friday September 1.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman
County
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
MSC135-020117-
/O.EXT.KMEG.FL.W.0040.170902T0000Z-170902T0600Z/
/LOGM6.1.ER.170902T0000Z.170902T0000Z.170902T0000Z.NO/
817 PM CDT Thu Aug 31 2017
The Flood Warning continues for
the Tallahatchie River at Locopolis
* from Friday September 1 until later the same day.
* At 07 PM Thursday the stage was 19.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet Friday September 1.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.
&&
LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
3390 9033 3398 9046
$$814
WGUS84 KMEG 011632
FLSMEG
Flood Statement
National Weather Service Memphis TN
1132 AM CDT Fri Sep 1 2017
The Flood Warning continues for the Coldwater River and Tallahatchie
River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued later today or sooner if
conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC137-143-020152-
/O.EXT.KMEG.FL.W.0038.000000T0000Z-170902T0152Z/
/SARM6.1.ER.170901T0638Z.170901T1400Z.170901T1952Z.NO/
1132 AM CDT Fri Sep 1 2017
The Flood Warning continues for
the Coldwater River near Sarah
* until Friday September 01.
* At 11 AM Friday the stage was 18.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 18.0 feet.
* At 18.0 feet...Low lying farm land near the river begins to flood.
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC119-021632-
/O.EXT.KMEG.FL.W.0039.170902T1200Z-170903T0000Z/
/MKSM6.1.ER.170902T1200Z.170902T1200Z.170902T1800Z.NO/
1132 AM CDT Fri Sep 1 2017
The Flood Warning continues for
the Coldwater River at Marks
* from Saturday September 02 until Saturday September 02.
* At 11 AM Friday the stage was 32.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet Saturday September 02.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman
County
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
MSC135-021632-
/O.EXT.KMEG.FL.W.0040.170902T1200Z-170902T1800Z/
/LOGM6.1.ER.170902T1200Z.170902T1200Z.170902T1200Z.NO/
1132 AM CDT Fri Sep 1 2017
The Flood Warning continues for
the Tallahatchie River at Locopolis
* from Saturday September 02 until Saturday September 02.
* At 11 AM Friday the stage was 27.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet Saturday September 02.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.
&&
LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
3390 9033 3398 9046
$$469
WGUS84 KMEG 020127
FLSMEG
Flood Statement
National Weather Service Memphis TN
827 PM CDT Fri Sep 1 2017
The Flood Warning continues for part of the Coldwater River
and the Tallahatchie River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A followup Flood Statement will be issued when conditions warrant.
For graphical river and flood information...please go to
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.
Do not drive through flooded areas...turn around don't drown.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC119-030127-
/O.EXT.KMEG.FL.W.0039.170903T0600Z-170903T1800Z/
/MKSM6.1.ER.170903T0600Z.170903T0600Z.170903T1200Z.NO/
827 PM CDT Fri Sep 1 2017
The Flood Warning continues for
the Coldwater River at Marks
* from Sunday September 3 until later on tha same day.
* At 8 PM Friday the stage was 34.6 feet and rising.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet Sunday September 3rd.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman
County
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
MSC135-030127-
/O.EXT.KMEG.FL.W.0040.170904T1200Z-170904T1800Z/
/LOGM6.1.ER.170904T1200Z.170904T1200Z.170904T1200Z.NO/
827 PM CDT Fri Sep 1 2017
The Flood Warning continues for
the Tallahatchie River at Locopolis
* from Monday September 4 until later the same day.
* At 8 PM Friday the stage was 28.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet Monday September 4.
* Flood stage is 33.0 feet.
* At 33.0 feet...Flooding is occurring along both banks of the river.
&&
LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
3390 9033 3398 9046
$$169
WGUS84 KMEG 021611
FLSMEG
Flood Statement
National Weather Service Memphis TN
1111 AM CDT Sat Sep 2 2017
The Flood Warning is canceled for the Coldwater River and Tallahatchie
Rivers.
Stay tuned to your weather radio and your local news media for the
latest river information.
&&
MSC119-021641-
/O.CAN.KMEG.FL.W.0039.000000T0000Z-170903T1800Z/
/MKSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1111 AM CDT Sat Sep 2 2017
Forecast information for
Coldwater River at Marks
* At 10 AM Saturday the stage was 35.3 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 35.4 feet Saturday September 02.
* Flood stage is 39.0 feet.
* Forecast...The river will rise to near 35.4 feet Saturday September
02.
&&
LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
3421 9046 3443 9045
$$
MSC135-021641-
/O.CAN.KMEG.FL.W.0040.000000T0000Z-170904T1800Z/
/LOGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1111 AM CDT Sat Sep 2 2017
Forecast information for
Tallahatchie River at Locopolis
* At 10 AM Saturday the stage was 27.0 feet.
* No flooding is currently forecast.
* Flood stage is 33.0 feet.
* Forecast...The river will fall to near 25.9 feet Saturday September
02.
&&
LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
3390 9033 3398 9046
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Aug 30, 12:36 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Aug 30, 12:36 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1236 PM CDT Wed Aug 30 2017
.UPDATE... /issued 1136 AM CDT Wed Aug 30 2017/
Updated forecast to increase pops across areas along and south of
Interstate 40.
&&
.DISCUSSION...
Outer rain band along the northeast periphery of Tropical Storm
Harvey is spread east-west across north Mississippi. This should
slowly lift northward through the day spreading into areas along
the I-40 corridor. Higher rainfall rates may occur throughout this
area where stronger convection develops, but overall flooding
concern is not as high today as it will become later this week as
the core of Harvey moves overhead.
Updated forecast products have been sent. A much more updated
synopsis of the effects of Harvey will be provided with the
afternoon forecast package.
JLH
&&
.PREV DISCUSSION... /issued 322 AM CDT Wed Aug 30 2017/
Currently the Midsouth was cloudy to mostly cloudy...with
generally mid and high level moisture. Radar was showing a
segmented band of light rain showers across the southern counties
of north Mississippi drifting slowly northward. Most Midsouth
locations have seen dry conditions over the past 24 hours.
Temperatures are ranging from the mid 60s out east to the low 70s
in the Delta. Winds were either calm or light from the northeast.
The next 72 hours....models are in good agreement on speeding
things up with Harvey as it currently makes landfall. The storm
track takes it up to the ARKLAMISS in roughly the next 24
hours...and then near the lower end of the Tennessee River by
daybreak Friday. The faster solutions have backed off about 30
percent of the earlier forecasted QPF....with new storm totals in
the main swath/current flash flood watch of between 4 and 7
inches...with isolated higher amounts of 8 inches possible. Have
adjusted and segmented the watch timing to account for the latest
model guidance. Precipitation starting today and tonight will be
from feeder bands with increasing intensity as deeper moisture
gets pulled northward. In addition the midlevel dry slot out
ahead of the low center is forecast to move north into
northeast Mississippi after midnight. This feature will aid in
producing a few strong to severe storms along with isolated
tornadoes. By daybreak tomorrow late heavier rain associated
around the low center will move into the southwest Delta counties.
Rainfall rates in this region could exceed 3 inches per hour as
the low moves over the Memphis by Thursday evening. The threat
for isolated tornadoes will also expand tomorrow to all areas
along and east of the Mississippi River. Plan on adding the
tornado threat in the morning HWO. Rainfall will come to end
across the southwest counties late Thursday night but is expected
to linger near the lower Tennessee River counties all day Friday.
In addition winds out ahead and around the center may warrant a
wind advisory for tomorrow and tomorrow night. High temperatures
this period will average 5 to 10 degrees below normal.
Saturday through Monday...have decreased rain chances this period
as Harvey pulls out and the upper High in the Rockies and Central
Plains builds in. Skies will be a mix of clouds and sun with
highs warming back into the mid/upper 80s Sunday and Labor Day.
Morning patchy fog could also be a hindrance.
Tuesday and Wednesday...long term models are still showing a
significant upper trough dropping down into the Great Lakes and
the Ohio Valley. From this a cold front will bring rain chances
and cooler temperatures back into the region.
JAB
&&
.AVIATION...
18Z TAF Set
Bands of showers associated with Harvey will continue to move
into the Mid-South. IFR conditions are already occurring at KTUP.
Expect heavier bands of showers and thunderstorms to push into the
area during the overnight hours with convection becoming
widespread by 12-14Z over at least over areas along and west of
the Mississippi River. IFR/MVFR conditions will spread over the
entire area overnight by 04-09Z tonight. Winds will also begin to
increase to 12 KTS or greater with higher gusts. Direction will
generally be from the easterly direction.
KRM
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Friday morning for Crittenden-Lee AR-
Phillips-St. Francis.
MO...None.
MS...Flash Flood Watch through Friday morning for Benton MS-Coahoma-
DeSoto-Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-
Tunica-Yalobusha.
TN...Flash Flood Watch through Friday morning for Fayette-Hardeman-
Shelby.
Flash Flood Watch from 7 PM CDT this evening through Friday
evening for Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-
Gibson-Haywood-Henderson-Henry-Lauderdale-Madison-Obion-
Tipton-Weakley.
&&Hazardous weather outlook, Aug 30, 3:21 AM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 321 AM CDT Wed Aug 30 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-311030- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 321 AM CDT Wed Aug 30 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Heavy rainfall associated with Tropical Cyclone Harvey will spread north through the Midsouth later today and tonight. A flash flood watch has been issued for a large portion of the area. A few strong to severe storms are also possible with damaging winds and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Heavy rainfall associated with Tropical Cyclone Harvey will continue across the Midsouth Thursday and Friday. A flash flood watch is affect for Thursday and Friday across a large portion of the Midsouth. In addition...a few strong to severe storms will remain possible with damaging winds and isolated tornadoes along and east of the Mississippi River. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested later today through early Friday. JAB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:00 PM CDT | River Flood Warning | MEG | Tate, Tunica | 53 hr |
| Aug 30, 3:00 PM CDT | River Flood Warning | MEG | Tallahatchie | 68 hr |
| Aug 30, 3:45 PM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 47 hr |
Nearby
River Flood Warnings in Mississippi, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.